I am not a physician but the mom of a type one diabetic.
I would suggest that you contact novo log and let them know. They might have some suggestions. Could it be the glue on the tape that is on the insurance site? I do know some people that developed sensitivity to the glue and had to change sites because the glue was the problem.
We use the huamlog and have not had a problem. You might ask your doctor to switch you to Huamlog.
Another volunteer here ...
I know that WAK meant "infusion site" when it came out "insurance site," but that is a good thing to check into, too.
Some folks use a barrier like Tegaderm or even a wipe-on substance like Skin-Prep to create a light barrier between their skin & the infusion set tape.
Have you changed suppliers for your pump supplies? I'd look seriously into the "tape" idea. You could test that theory if you have an extra infusion set ... cut off the cannula & simply apply the tape to a spot on your skin. If it begins to itch, you'll have identified the reason. The skin barriers seem to work terrifically well for folks who need 'em.
Good luck! Let us know what you find out.